# SDR LR7A2020100502575

- Difficulty date: October 5, 2020
- Submitted: October 10, 2020
- Operation: Air carrier
- Aircraft: N410LC
- Make and model: Lkheed 382G
- Aircraft serial: 4673
- Aircraft time: 39,318 hours, 25,543 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Cap
- Part number: LS4327
- Condition: Corroded
- Location: Bs 477
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-1 CHECK UNDER JOB CARD HC5321, FOUND THE FS 477 LT SIDE BULKHEAD OUTBOARD CAP CORRODED AT WL 230-240, LBL 78.  REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 51-140-22.  NR 7235.
